
Coldrex Powder for Oral Solution Packet #10
Attributes
- Form
- Dosage mg
- Pack
- Description en
- Composition: Paracetamol, Phenylephrine hydrochloride, Ascorbic acid; Indications Relief of flu and cold symptoms: - Fever - Headache - Chills - Muscle and joint pain - Nasal congestion - Sore throat Dosage and administration Contents of 1 sachet (powder) should be placed in a cup, hot water added, and stirred until dissolved. If necessary, add cold water and sugar. Adults: 1 sachet every 4-6 hours. Not more than 4 sachets in 24 hours. Interval between doses not less than 4 hours. Children from 12 years: 1 sachet every 6 hours. Not more than 3 sachets in 24 hours. For children under 12 years, the preparation should not be used without a doctor's prescription. It is not recommended to use the preparation for more than 5 days without consulting a doctor. If symptoms persist, consult a doctor. Contraindications - Hypersensitivity to any component of the preparation; - Severe liver and kidney dysfunction; - Hyperthyroidism (thyrotoxicosis); - Diabetes mellitus and hereditary disorders of sugar absorption (contains sugar); - Heart diseases (severe aortic valve stenosis, acute myocardial infarction, tachyarrhythmia); - Arterial hypertension; - Concomitant use of tricyclic antidepressants, beta-blockers, MAO inhibitors. Also within 14 days after their discontinuation. - Concomitant use of other paracetamol-containing products for the relief of cold and flu symptoms. - Angle-closure glaucoma; - Age under 12 years Storage conditions and shelf life Store in a place inaccessible to children at a temperature not exceeding 25C. Shelf life 3 years. Do not use the preparation after the expiry date indicated on the packaging. Dispensing conditions Over-the-counter
- Description ru
- Состав: Парацетамол, Фенилэфрина гидрохлорид, Аскорбиновая кислота; Показания Купирование основных симптомов гриппа и простуды: - Повышенная температура - Головная боль - Озноб - Боль в мышцах и суставах - Заложенность носа - Боль в горле Способ применения и дозы Содержимое 1 пакетика (порошок) поместить в стакан, залить горячей водой и размешать до растворения. При необходимости добавить холодную воду и сахар. Взрослые: 1 пакетик каждые 4-6 часов. Не более 4 пакетиков в течение 24 часов. Интервал между приемами не менее 4 часов. Дети старше 12 лет: 1 пакетик каждые 6 часов. Не более 3 пакетиков в течение 24 часов. У детей до 12 лет препарат не применяется без назначения врача. Не рекомендуется применять препарат более 5 дней без консультации врача. Если симптомы сохраняются, обратитесь к врачу. Противопоказания - Повышенная чувствительность к любому компоненту препарата - Выраженная дисфункция печени и почек - Гипертиреоз (тиреотоксикоз) - Сахарный диабет и наследственные нарушения усвоения сахара (содержит сахар) - Заболевания сердца (выраженный стеноз аортального клапана, острый инфаркт миокарда, тахиаритмия) - Артериальная гипертензия - Прием трициклических антидепрессантов, бета-адреноблокаторов, ингибиторов МАО, а также в течение 14 дней после их отмены - Прием других средств, содержащих парацетамол, для облегчения симптомов простуды и гриппа - Закрытоугольная глаукома - Возраст до 12 лет Условия и сроки хранения Хранить в недоступном для детей месте при температуре не выше 25C. Срок годности 3 года. Не используйте препарат после истечения срока годности, указанного на упаковке. Порядок отпуска из аптек Без рецепта
- Active
What is it?
Composition: Paracetamol, Phenylephrine hydrochloride, Ascorbic acid; Indications Relief of flu and cold symptoms: - Fever - Headache - Chills - Muscle and joint pain - Nasal congestion - Sore throat Dosage and administration Contents of 1 sachet (powder) should be placed in a cup, hot water added, and stirred until dissolved. If necessary, add cold water and sugar. Adults: 1 sachet every 4-6 hours. Not more than 4 sachets in 24 hours. Interval between doses not less than 4 hours. Children from 12 years: 1 sachet every 6 hours. Not more than 3 sachets in 24 hours. For children under 12 years, the preparation should not be used without a doctor's prescription. It is not recommended to use the preparation for more than 5 days without consulting a doctor. If symptoms persist, consult a doctor. Contraindications - Hypersensitivity to any component of the preparation; - Severe liver and kidney dysfunction; - Hyperthyroidism (thyrotoxicosis); - Diabetes mellitus and hereditary disorders of sugar absorption (contains sugar); - Heart diseases (severe aortic valve stenosis, acute myocardial infarction, tachyarrhythmia); - Arterial hypertension; - Concomitant use of tricyclic antidepressants, beta-blockers, MAO inhibitors. Also within 14 days after their discontinuation. - Concomitant use of other paracetamol-containing products for the relief of cold and flu symptoms. - Angle-closure glaucoma; - Age under 12 years Storage conditions and shelf life Store in a place inaccessible to children at a temperature not exceeding 25C. Shelf life 3 years. Do not use the preparation after the expiry date indicated on the packaging. Dispensing conditions Over-the-counter